| Model Number |
IPN914814 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "when they stapled the skin they noticed that the staplers only closed half way and fell off".The user then attempted to fire the stapler away from the patient and field as a test and noticed that "the staples did not come together but were half open".No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description